# SDR AALA20030724

- Difficulty date: July 5, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD GALLEY CEILING EMERGENCY LIGHT DIM.  REMOVED AND REPLACED BATTERY PACK R5-23 IN FORWARD DROP DOWN CEILING PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
